# SDR CA040205007

- Difficulty date: January 22, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Cessna 560XL
- Aircraft time: 946 hours
- Engine: Pwa PW545A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: D

## Discrepancy

(CAN) WHILE TAXIING, LT ENG POWER LEVER WAS ADVANCED TO FACILITATE TURN.  THRUST LEVER WAS ADVANCED, LT ENG SUFFERED A ROLL BACK AND FLAME-OUT. AC WAS TAXIED CLEAR OF RUNWAY, FAULT ANALYSIS RELIGHT ATTEMPTED WITH NO SUCCESS.  RELIGHT WAS SUCCESSFUL. AC WAS THEN SHUT DOWN AND SURRENDERED TO MAINT FOR ACTION. EVENT FOLLOWED ACTION AND INSTALLATION OF SB 30253. FUEL LINE, ATTENUATOR ASSY AND FCU WERE REMOVED AND SENT TO MFG FOR ANALYSIS.  DURING REMOVAL, A BLACK SUBSTANCE WAS DETECTED.  SUBSTANCE WAS SENT OFF FOR CHEMICAL ANALYSIS BY MFG. NR C 10420020 REGARDING SUBSTANCE. FUEL LINE, ATTENUATOR ASSY AND FCU WERE REPLACED, IAW SB 30253.  AC WAS GROUND RUN AND TEST FLOWN SATISFACTORILY, RETURNED TO SERVICE.
